# SDR HNAA2018052500101

- Difficulty date: May 25, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 34,833 hours, 30,553 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR NEAR FLIGHT DECK.  WHEN APU AND PACKS WERE ON FOR APPROXIMATELY THIRTY MINUTES.  FOUND THE RELAY K0095 EXCESSIVELY HOT,  R & R RELAYS K0095 AND K0285 AND K1145 IAW SWPM 20-13-03,  OPS CHECKED GOOD,  NO FURTHER ELECTRICAL BURNING NOTED AND INSPECTED RELAY SOCKET, AND SURROUNDING AREAS NO DEFECTS NOTED,  OK FOR SERVICE.
